Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2015, Vol. 24 Issue (2): 020201    DOI: 10.1088/1674-1056/24/2/020201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Conservation laws of the generalized short pulse equation
Zhang Zhi-Yonga, Chen Yu-Fub
a College of Sciences, North China University of Technology, Beijing 100144, China;
b School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: